Our Economic Freedom
Bibliographic Data
| ID | 9757321 |
|---|---|
| Authors | John M Clark (Columbia University, New York City) |
| Year | 1942 |
| Volume | 220 |
| Issue | 1 |
| Pages | 178-185 |
| Publication date | 1942-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271624222000119 |
| OpenAlex | W2043642568 |
| Language | EN |
Economic freedom · Economics · Market economy · Corruption and Economic Development · Economic Theory and Institutions
| Highly cited | No |
|---|